# SDR SWIA202157493

- Difficulty date: February 11, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON LOWER SKIN IS DENTED ON THE OB END APROX 3 INCHES LONG 2 INCHES WIDE AND 3 INCHES FROM THE TE OF THE AILERON      (C-CHECK RO 4/12/2021)    REPAIRED DAMAGE IAW REO 670-57-61-001 REV -C DATED 2012-01-16. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
